Trimethoprim-sulfamethoxazole (TMP-SMX) can cause clinically significant electrolyte disturbances through trimethoprim-mediated inhibition of epithelial sodium channels (ENaC) in the distal nephron, leading to natriuresis and hyperkalemia. Hyponatremia from this mechanism may mimic syndrome of inappropriate antidiuretic hormone secretion (SIADH) because urine sodium and urine osmolality may be elevated, but the two conditions require different management. We report a case of a 67-year-old man with hypertension and prior cerebrovascular accident who was admitted with a right thalamic intraparenchymal hemorrhage. His course was complicated by Morganella morganii bacteremia, for which TMP-SMX was initiated after susceptibility-guided selection. Within five days, he developed progressive hyponatremia (nadir 124 mmol/L), hyperkalemia (peak 5.8 mmol/L), and creatinine elevation (0.70 to 1.59 mg/dL). Laboratory evaluation revealed urine sodium of 58 mmol/L and urine osmolality of 430 mOsm/kg. Concurrent hyperkalemia, findings suggestive of volume depletion, and a low transtubular potassium gradient (TTKG) of 3.4 supported impaired distal potassium secretion compatible with trimethoprim-induced ENaC inhibition. Plasma renin activity was elevated (19.7 ng/mL/hr), whereas aldosterone was inappropriately low (4.6 ng/dL); this blunted aldosterone response could not be explained by ENaC inhibition alone. A Naranjo Adverse Drug Reaction score of 7 indicated probable drug causality. Discontinuation of TMP-SMX, isotonic saline, and oral sodium chloride supplementation resulted in normalization of serum sodium, potassium, and creatinine. This case highlights the importance of distinguishing trimethoprim-induced distal nephron dysfunction from SIADH, particularly in patients with concurrent intracranial pathology in whom cerebral salt wasting is an additional diagnostic consideration.